Exact Solutions Describing One-Dimensional Isentropic Flow of a Polytropic Gas
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Contemporary problems of continuum mechanics, Tome 223 (1998), pp. 148-152
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1998_223_a17,
author = {A. V. Aksenov},
title = {Exact {Solutions} {Describing} {One-Dimensional} {Isentropic} {Flow} of {a~Polytropic} {Gas}},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {148--152},
year = {1998},
volume = {223},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1998_223_a17/}
}
A. V. Aksenov. Exact Solutions Describing One-Dimensional Isentropic Flow of a Polytropic Gas. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Contemporary problems of continuum mechanics, Tome 223 (1998), pp. 148-152. http://geodesic.mathdoc.fr/item/TM_1998_223_a17/